View Full Version : Can you see any difference in my pics ? thank you.

04-24-2012, 05:45 PM
I need an unbiased viewpoint if you have a second to look at my pics. I see my loss all the time so It's hard for me to judge any pro or con changes.

The first 2 were taken yesterday morning. I use minox before I go to bed and it often makes it poofy like that when I wake up. I do spread my hair around to better show the loss area. Same with the last 2 that were taken this morning.

Now compare those to one taken back in early Feb (bottom shot).


Can you see any difference pro or con? Honesty is preferred.
Also what NW do you think this is?
Thank you.

Tracy C
04-24-2012, 10:44 PM
It is too soon to be able to see improvement. Aside from the messy hair, they look the same to me.

We can not see enough of your head in these photos to tell what Norwood you are. So here is the chart.


04-25-2012, 01:03 AM
like tracy said, its too early to see any improvements. Continue ur meds for 3-4 months more and then do ur evaluation. And going by your pics , i wil say ur NW3. Bt agn, i cn b wrong. See the chart and compare urslf.
All d best :)

04-25-2012, 05:03 AM
Too early to see improvements?

What are you people talking about? He's been on fin for 10 years and minoxidil for 3 years...improvement over the course of 3 months after being off it for that long - to me I see little difference between pre-minox and post-minox after the 3 month gap. Maybe a bit thinner....but the lighting and hair color is different and the hair is longer and not styled in the newest pics so it looks like its intentionally trying to cover up and making it look worse...

Tracy C
04-25-2012, 08:38 AM
What are you people talking about?..

Somehow I missed his story. I don't understand how I missed it but I missed it. Sorry. :o

04-25-2012, 08:49 AM
I am sorry my details were incomplete/confusing so here is the short version.

I rapidly (1 year) developed my thin spot 10 years ago (age ~36-37).

Minox could not stop it but added FIN and had fantastic results. But after a few years had to get off due to bad sides. Lucked out because at the same time I got the sides, my MPB came to a crawl and I could get by with only Minox.

A few years ago I started getting sick and out of desperation , I stopped Minox back in early Nov to see if I felt better. After a few months I started losing hair and that is the picture you see in my album. After seeing the loss I went back on Minox.

Went to the dr and found out my health problems were something called syndrome X aka Metabolic syndrome and was put on hormone medicine about 2 months ago. MPB is a well known side effect of the medicine but it is supposed to happen after about a year not 2 months. Well I am losing lots of hair and not sure if it is the medicine or Minox shedding & regrowth. That is why I wanted people to look and see if they could tell what was going on.
My hair is messy because of the minox drying over night . That is when you can see my thin spot the best.

BTW for you ladies out there: I had thought syndrome x could only happen to 40 something men, but apparently can effect woman as well and hair loss is one of it's sides as well. It can make women recede in front like a guy. Get your insulin levels checked if you have this problem.


04-25-2012, 09:18 AM
The pictures in this thread seem to have better coverage compared to the link you posted. In these pictures, there is a uniform border, whereas in the link, it has irregularities.

04-25-2012, 04:42 PM
Thanks man ..appreciate the comment...